The asymptotic behavior of linear placement statistics

Dongjae Kim, Sung chul Lee, Wensheng Wang

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Orban and Wolfe (1982) and Kim (1999) provided the limiting distribution for linear placement statistics under null hypotheses only when one of the sample sizes goes to infinity. In this paper we prove the asymptotic normality and the weak convergence of the linear placement statistics of Orban and Wolfe (1982) and Kim (1999) when the sample sizes of each group go to infinity simultaneously.

Original languageEnglish
Pages (from-to)326-336
Number of pages11
JournalStatistics and Probability Letters
Volume81
Issue number2
DOIs
Publication statusPublished - 2011 Feb 1

Fingerprint

Placement
Sample Size
Asymptotic Behavior
Infinity
Statistics
Limiting Distribution
Weak Convergence
Asymptotic Normality
Null hypothesis
Sample size
Asymptotic behavior
Weak convergence
Limiting distribution
Asymptotic normality

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this

Kim, Dongjae ; Lee, Sung chul ; Wang, Wensheng. / The asymptotic behavior of linear placement statistics. In: Statistics and Probability Letters. 2011 ; Vol. 81, No. 2. pp. 326-336.
@article{efdbbe66e0c841ad815e07d2dc1b6d06,
title = "The asymptotic behavior of linear placement statistics",
abstract = "Orban and Wolfe (1982) and Kim (1999) provided the limiting distribution for linear placement statistics under null hypotheses only when one of the sample sizes goes to infinity. In this paper we prove the asymptotic normality and the weak convergence of the linear placement statistics of Orban and Wolfe (1982) and Kim (1999) when the sample sizes of each group go to infinity simultaneously.",
author = "Dongjae Kim and Lee, {Sung chul} and Wensheng Wang",
year = "2011",
month = "2",
day = "1",
doi = "10.1016/j.spl.2010.10.021",
language = "English",
volume = "81",
pages = "326--336",
journal = "Statistics and Probability Letters",
issn = "0167-7152",
publisher = "Elsevier",
number = "2",

}

The asymptotic behavior of linear placement statistics. / Kim, Dongjae; Lee, Sung chul; Wang, Wensheng.

In: Statistics and Probability Letters, Vol. 81, No. 2, 01.02.2011, p. 326-336.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The asymptotic behavior of linear placement statistics

AU - Kim, Dongjae

AU - Lee, Sung chul

AU - Wang, Wensheng

PY - 2011/2/1

Y1 - 2011/2/1

N2 - Orban and Wolfe (1982) and Kim (1999) provided the limiting distribution for linear placement statistics under null hypotheses only when one of the sample sizes goes to infinity. In this paper we prove the asymptotic normality and the weak convergence of the linear placement statistics of Orban and Wolfe (1982) and Kim (1999) when the sample sizes of each group go to infinity simultaneously.

AB - Orban and Wolfe (1982) and Kim (1999) provided the limiting distribution for linear placement statistics under null hypotheses only when one of the sample sizes goes to infinity. In this paper we prove the asymptotic normality and the weak convergence of the linear placement statistics of Orban and Wolfe (1982) and Kim (1999) when the sample sizes of each group go to infinity simultaneously.

UR - http://www.scopus.com/inward/record.url?scp=78650706886&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=78650706886&partnerID=8YFLogxK

U2 - 10.1016/j.spl.2010.10.021

DO - 10.1016/j.spl.2010.10.021

M3 - Article

VL - 81

SP - 326

EP - 336

JO - Statistics and Probability Letters

JF - Statistics and Probability Letters

SN - 0167-7152

IS - 2

ER -